# SDR C8GA20090064

- Difficulty date: May 1, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N713AA
- Make and model: Boeing 727-200
- Aircraft serial: 22469
- Aircraft time: 60,174 hours, 33,004 cycles
- Engine: Pwa JT8D15
- Engine time: 58,805 hours, 46,128 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan
- Part number: 790832
- Part serial: BBDUAU9053
- Condition: Bent
- Location: Nr 3 Engine
- Part time: 17,090 hours, 12,095 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

FLT 706 FROM ILN TO MSP, DURING TAKEOFF ROLL THE NR 3 ENGINE HAD A COMPRESSOR STALL.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE BLOCKS WITHOUT INCIDENT.  POST FLIGHT INSPECTION REVEALED THAT THE NR 3 ENGINE HAD INGESTED A GOOSE.  THE C1 AND C2 FAN BLADES WERE DAMAGED.  REMOVED AND REPLACED C1 AND C2 FAN ASSEMBLIES.  PERFORMED OPERATIONAL CHECKS ALL CHECKS NORMAL.  NO OTHER DEFECTS NOTED.  AIRCRAFT AWAITING TO BE RETURNED TO SERVICE.
